Thread: Need help on Deca
12-04-2004, 03:57 PM #1
Need help on Deca
How long for deca to kick in? i just did my first shot in the thigh today. 200mg Deca and 250 mg test enat. I will be doing a total of 400mg deca and 500mg test /wk.
PS. I feel the stuff in there. It kinda feels like when you get bruised. Is this normal.
12-04-2004, 04:00 PM #2
deca takes 4-5 weeks to "fully" kick in. same with the test, so dont get discouraged early. And yeah whenever i inject (especially prop) the area gets inflammed for a couple days, no big deal though unless it last longer then 3 or 4 days.
12-04-2004, 04:18 PM #3
id give it a good 5 weeks b4 u really start to notice. just make sure u EAT!
12-04-2004, 04:36 PM #4
I know, Im eating like a horse. i dont know where to put all this food. Its about 3:30 pm here on the west and Im up to about 1800 cals( I woke up late today) I'm sure ill have it up to at least 4-4.5 K before bed time ( Also a crap load of protein) Are there any supplements or any other way to stimulate the apetite. i know when the $hit kicks in i'll be hungry all the time but what can i do for now?
12-04-2004, 08:10 PM #5
B-12 increases appetite. Its like 10 bucks for 100mls of it, you can inject it with your other gear also. EQ also increases appetite, but save that for your next cycle.
12-05-2004, 03:19 PM #6
12-05-2004, 04:07 PM #7B-12 increases appetite. Its like 10 bucks for 100mls of it, you can inject it with your other gear also.
12-05-2004, 06:47 PM #8
im on the same cycle pretty much i started for the first two weeks straight t-400 yea that stuff makes your ass sore as hell...as far as the deca no soreness from it...im in the fourth week of my cycle and can tell it kicked in...as far as mine on the last ten days of my cycle im injecting 50mg of eq let me know how yours is going...
12-05-2004, 06:55 PM #9
thats 50mg of eq every other day for the last ten days of cycle
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)